Loading...
Please wait, while we are loading the content...
Global exponential synchronization of delayed BAM neural networks with reaction-diffusion terms and the Neumann boundary conditions
| Content Provider | Semantic Scholar |
|---|---|
| Author | Zhang, Weiyuan Li, Junmin |
| Copyright Year | 2012 |
| Abstract | In this article, a delay-differential equation modeling a bidirectional associative memory (BAM) neural networks (NNs) with reaction-diffusion terms is investigated. A feedback control law is derived to achieve the state global exponential synchronization of two identical BAM NNs with reaction-diffusion terms by constructing a suitable Lyapunov functional, using the drive-response approach and some inequality technique. A novel global exponential synchronization criterion is given in terms of inequalities, which can be checked easily. A numerical example is provided to demonstrate the effectiveness of the proposed results. |
| Starting Page | 1 |
| Ending Page | 14 |
| Page Count | 14 |
| File Format | PDF HTM / HTML |
| DOI | 10.1186/1687-2770-2012-2 |
| Volume Number | 2012 |
| Alternate Webpage(s) | https://rd.springer.com/content/pdf/10.1186/1687-2770-2012-2.pdf |
| Alternate Webpage(s) | http://www.boundaryvalueproblems.com/content/pdf/1687-2770-2012-2.pdf |
| Alternate Webpage(s) | https://doi.org/10.1186/1687-2770-2012-2 |
| Language | English |
| Access Restriction | Open |
| Content Type | Text |
| Resource Type | Article |